Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood test showing H pylori infection. Taking clarithomycin, prilosec and amox. Rapid heart beat and excessive sweating

hi i am 20 year old and a male, i was diagnosed with hpylori from a blood test and had all the symptoms about 3 weeks prior to getting results. i started my medication 2 500mg amox, prilosec , and clarithomyacin, last night i went to the er because i had rapid heart beat outta no where and had a fever of 100.8, they said its possible that i could have the flu, but tested negative for it, i do not have any flu symptoms other than i am tired and weak, i have noticed since ive been home, that my feet are kind of cold, but they have sweat build up around them, i am under the blankets when this happens , is there something i should worry about or is this normal?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Infectious Diseases Specialist 's  Response
welcome to HCM,
You do not have to worry much about these symptoms as you are under for the H.pylori infection. I have seen cases where such symptoms occur but such patients are usually chronic smokers.
I suggest you to take rest as rest is the best medicine for viral infection, in case you have it.
Get well soon.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor